# SDR ASAA2017011219376

- Difficulty date: January 12, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 10,755 hours, 3,495 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 21887E
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  REMOVED AND REPLACED LEFT WINDOW HEAT CONTROL UNIT IAW AMM 30-41-11.
